# SDR AALA20030176

- Difficulty date: February 7, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 35B.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
